# SDR USAA2009082192193

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102
- Part serial: 812
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - RIGHT WING NR 4 SLAT, TAP TEST INDICATES DISBOND AT INBOARD END OF TRAILING EDGE WEDGE LOWER SURFACE.  REPAIRED RIGHT WING NR 4 SLAT AT INBOARD END OF TRAILING EDGE WEDGE LOWER SURFACE IAW B737 SRM 51-70-10.
